DOI QR코드

DOI QR Code

ON A CONJECTURE OF S. ELLIS CONCERNING THE NON-EXISTENCE OF JACK FIELDS

  • Rao, Vidhyanath K.
  • Published : 2008.05.31

Abstract

We prove that a full jack field does not exist on the sum of a trivial bundle and the canonical bundle on $G_{2,4}$, the Grassmanian of 2-planes in 4-space.

Keywords

jack fields

References

  1. S. P. Ellis, Instability of statistical factor analysis, Proc. Amer. Math. Soc. 132 (2004), no. 6, 1805-1822
  2. D. Husemoller, Fibre Bundles, 2nd Edition, Graduate Texts in Mathematics, No. 20, Springer-Verlag, New York, 1975